MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM/1.5MM DOUBLE DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM/1.5MM DOUBLE DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT
Model Number 312.22
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during an unknown procedure the 1.5mm drill bit and the double drill guide broke off during the case.The procedure was successfully completed with the use of another drill bit and drill sleeve.It is unknown if there was a surgical delay.Patient status is unknown.This report is for one (1) 2.0mm/1.5mm double drill sleeve.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during foot procedure on (b)(6) 2020, the 1.5mm drill bit broke off in drill sleeve.Concomitant device reported: 1.5mm drill bit/qc/85mm (part # 310.15, lot # unknown, quantity 1).

Brand Name
2.0MM/1.5MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10852475
Report Number2939274-2020-05183
Device Sequence Number2322803
Product Code FZX
UDI-Device Identifier10886982187680
UDI-Public10886982187680
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.22
Device Catalogue Number312.22
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5MM DRILL BIT/QC/85MM